Archiv der Mathematik

, Volume 88, Issue 3, pp 220–234 | Cite as

Équirépartition adélique de mesures algébriques dans un groupe résoluble et sommes de Kloosterman



This paper answers a question of Clozel and Ullmo, showing that certain sequences of adelically-defined probability measures defined on an adelic quotient of a solvable group converge to the uniform measure on that quotient. This turns out to depend on any non-trivial estimate for classical Kloosterman sums. At the end, a “horizontal” analogue of the problem is stated and solved using a result of Duke, Friedlander and Iwaniec.

Mathematics Subject Classification (2000).

20G35 11L05 


Equidistribution Kloosterman sums roots of quadratic congruences 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2007

Authors and Affiliations

  1. 1.Université Bordeaux I - A2XTalence CedexFrance

Personalised recommendations